Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could lower back pain be a side effect of duromine?

Hi. I have been on duromine 15mg for 1 week today. I have had pain in my lower back, right side more than left. The pain also mirrors in my front abdo area. It has been constant for 2 days. I have been consitpated also although I have began a course of natural bowel openers for this as of today. Is the pain a result of this or is there a chance of renal issues with duromine? My urine is normal, no fevers or side effects felt from the medication.
Fri, 28 Aug 2015
Report Abuse
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Well lower back pain may be caused by other issues too than the use of Duromine which has dangerous and various side effects, of which many are still unstudied.

Generally if you are taking Duromine for wt loss issues, many natural herbal alternatives are available, though may be slower in action.

For back pain issues, may take turmeric powder + black salt + cumin seeds roasted powdered + Ajwain ( Bishop's weeds) seeds powdered with warm water and lemon juice mixed. Normal back pains issues will be settled in few days.

Your doctor might be aware of many side effects of Duromine. I do not recommend to my own patients.

Hope it helps you.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I VE BEEN SUFFERING FROM BACK PAIN SPECIFICALLY IN MY LOWER BACK. MY LEGS ALSO FEEL SOMETIMES AS IF I HAD RAN A MARATHON AND THEY WERE SORE. IVE...

Recent questions on  Sensory system

doctor1 MD

I used masterbate 5 to 6 days in a week without any lube. now i feel a burning sensation in the left side of the penis and a little musculer pain....

doctor1 MD

m mother had bad joint pains she too ataflam pain kilers she is also on wafaril for heart promplem ater taking the pain kilers twice she vomoted...

doctor1 MD

I had knee replacement on 5/13. I continue to have the most horrible pain. Walking good, still having PT 3 times a week. Can not sleep at night....

doctor1 MD

hi, age-26, height-5.7 weight 60kg male I have in various body parts. one is in neck. I could not work for long with my neck down. the pain...

doctor1 MD

Hi i have had dizziness with the feeling that my eyes were shaking .several times over the last 24 hours and several times over the last couple of...

doctor1 MD

Hello Dr, Occasionally since couple of days i get Electric shock pain in the left palm/ fingers and simultaneously on the left side of the cheek....

doctor1 MD

My lumbar MRI shows the following: 19mm low signal intensity structure withing central call at l4-l5, extending disc fragment posterior to superior...